Resultats globals: 9 registres trobats en 0.03 segons.
Articles, 9 registres trobats
Articles 9 registres trobats  
1.
10 p, 449.9 KB Strategies to Ascertain the Sign of the Spatial Curvature / Ferreira, Pedro C. (Universidade Federal do Rio Grande do Norte. Escola de Ciências e Tecnologia) ; Pavón Coloma, Diego (Universitat Autònoma de Barcelona. Departament de Física)
The second law of thermodynamics, in the presence of gravity, is known to hold at small scales, as in the case of black holes and self-gravitating radiation spheres. Using the Friedmann–Lemaître–Robertson–Walker metric and the history of the Hubble factor, we argue that this law also holds at cosmological scales. [...]
2016 - 10.3390/universe2040027
Universe, Vol. 2 Núm. 4 (November 2016) , p. 1-10  
2.
15 p, 728.8 KB The flow curvature method applied to canard explosion / Ginoux, Jean-Marc (Université du Sud(France). Laboratoire Protee) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
The aim of this work is to establish that the bifurcation parameter value leading to a canard explosion in dimension two obtained by the so-called Geometric Singular Perturbation Method can be found according to the Flow Curvature Method. [...]
2011
Journal of Physics. A. Mathematical and General, Vol. 44 (2011) , p. 465203  
3.
31 p, 287.8 KB Finite curvature of arc length measure implies rectifiability : a new proof / Tolsa Domènech, Xavier (Institució Catalana de Recerca i Estudis Avançats)
If E C C is a set with finite length and finite curvature, then E is rectifiable. This fact, proved by David and Léger in 1999, is one of the basic ingredients for the proof of Vitushkin’s conjecture. [...]
2005 - 10.1512/iumj.2005.54.2746
Indiana University mathematics journal, Vol. 54, No. 4 (2005) , p. 1075-1105  
4.
10 p, 125.7 KB On the analytic capacity and curvature of some cantor sets with non-σ-finite length / Mattila, Pertti
1996 - 10.5565/PUBLMAT_40196_12
Publicacions Matemàtiques, Vol. 40, Núm. 1 (1996) , p. 195-204  
5.
28 p, 272.9 KB A characterization of Gromov hyperbolicity of surfaces with variable negative curvature / Portilla, Ana (Universidad Carlos III de Madrid. Departamento de Matemáticas) ; Tourís, Eva (Universidad Carlos III de Madrid. Departamento de Matemáticas)
In this paper we show that, in order to check Gromov hyperbolicity of any surface with curvature K≤ −k² < 0, we just need to verify the Rips condition on a very small class of triangles, namely, those contained in simple closed geodesics. [...]
2009 - 10.5565/PUBLMAT_53109_04
Publicacions Matemàtiques, V. 53 n. 1 (2009) p. 83-110  
6.
33 p, 231.3 KB Non singular Hamiltonian systems and geodesic flows on surfaces with negative curvature / Lacomba, E. A. ; Reyes, J. G.
We extend here results for escapes in any given direction of the configuration space of a mechanical system with a non singular bounded at infinity homogeneus potential of degree -1, when the energy is positive. [...]
1998 - 10.5565/PUBLMAT_42298_01
Publicacions Matemàtiques, V. 42 n. 2 (1998) p. 267-299  
7.
36 p, 279.3 KB Structurally stable configurations of lines of mean curvature and umbilic points on surfaces immersed in R3 / García, Ronaldo ; Sotomayor, Jorge
In this paper we study the pairs of orthogonal foliations on oriented surfaces immersed in R3 whose singularities and leaves are, respectively, the umbilic points and the lines of normal mean curvature of the immersion. [...]
2001 - 10.5565/PUBLMAT_45201_08
Publicacions matematiques, V. 45 N. 2 (2001) , p. 431-466  
8.
3 p, 68.5 KB Erratum for "Non singular Hamiltonian systems and geodesic flows on surfaces with negative curvature" / Lacomba, E. A. ; Reyes, J. G.
2000 - 10.5565/PUBLMAT_44100_17
Publicacions matematiques, V. 44 N. 1 (2000) , p. 355-357  
9.
10 p, 119.5 KB The Riesz kernels do not give rise to higher dimensional analogues of the Menger-Melnikov curvature / Farag, Hany M.
Ever since the discovery of the connection between the Menger-Melnikov curvature and the Cauchy kernel in the L2 norm, and its impressive utility in the analytic capacity problem, higher dimensional analogues have been coveted. [...]
1999 - 10.5565/PUBLMAT_43199_11
Publicacions matematiques, V. 43 N. 1 (1999) , p. 251-260  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.